# SDR IXXA070043O

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 82,523 hours, 22,307 cycles
- Engine: Pwa JT3D7
- Engine time: 57,059 hours, 14,918 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Part time: 57,059 hours, 14,918 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KBWI NUMBER THREE ENGINE OIL QUANITY SLOWLY DECREASED UNTIL INDICATING ZERO. PRESSURE AND TEMPERATURE REMAINED NORMAL UNTIL THE OIL PRESSURE BEGAN TO FLUCTUATE  APPROXIMATELY 15 PSI WITH NR 3 OIL PRESSURE LIGHT COMING ON AND OFF. THE CREW SHUTDOWN NR 3 ENGINE AT 1317Z WINDMILLING OIL PRESSURE 15PSI. ON DESCENT OIL PRESSURE WENT TO ZERO AT 1445Z. THE CREW LANDED AT BGTL WITHOUT INCIDENT. MAINTENANCE INSPECTED NR 3 ENGINE FOR OIL LEAKS AND FOUND LOOSE B-NUT FITTING ON ENGINE OIL FILTER HOUSING. MAINTENANCE TIGHTENED B-NUT IAW DACO MAINTENANCE MANUAL CHAPTER 20-10. MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK WAS GOOD AIRCRAFT RETURNED TO SERVICE.
